# SDR SIMA20250306002

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,802 hours, 22,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 WAS VERY DIFFICULT TO DISARM AND OPEN. REQUEST INSPECTION. OPEN AND SHUT MAIN PAX DOOR AND ARMED AND DISARMED THE MAIN PAX DOOR SEVERAL TIMES WITH NO DEFECTS NOTED. THE ARMED AND DISARMED SHOWED IN THE DOOR WINDOW RESPECTIVE WITH THE HAND POSITION. ALL WORK PERFOMRED PER AMM SDS 52-11-00. NO FURTHER MTX ACTION REQUIRED AT THIS TIME.
